# SDR SWAA2025112639310

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 64,727 hours, 38,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE LOOSE.   REATTACHED FWD ENTRY DOOR SLIDE I.A.W. 25-66-01.
